# SDR DALA2023051003678

- Difficulty date: July 3, 2022
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 67,003 hours, 8,848 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 LIGHTIG STRIKE 1 FASTENER BELOW STRINGER 51L ON FRAME 72. CORRECTIVE ACTION: FASTENER (TEMPORARY REPAIR) REMOVED PER A330 SRM 53-41-11. FASTENER (TEMPORARY REPAIR) LOCATION AT FR 72 STRINGER 50L. PERFORMED ROTARY PROBE PER NTM 51-10-01. NO DEFECTS NOTED. HOLE WITH NO CRACK INDICATION = 0.091", COLD EXPAND ACCOMPLISHED. INSTALLED FASTENER. TREATED AND PRIMED. (2305249)
